Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: buspar question  (Read 120 times)

0 Members and 1 Guest are viewing this topic.

Offline MR PA

  • Hero Member
  • *****
  • Posts: 534
  • Rec's: 1
  • Gender: Male
    • Poke This Member
buspar question
« on: September 04, 2014, 04:27:36 PM »
Anyone think this drug is ok when it comes to side effects?i took many SSRIs and i never can get through the side effects my cuz says this has mild side effects and it changed her life for the better.I think she said a week of feeling dizzy and strange then she said it helped a lot.

anyone take this med?How is it?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4582
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: buspar question
« Reply #1 on: September 04, 2014, 06:08:30 PM »
Anyone think this drug is ok when it comes to side effects?

Most do not develop severe side-effects, but most also find it as about as effective as M&Ms. It is one of a number of psych meds that work very well for a few and not at all for most. Its effectiveness is also limited to GAD and maybe social anxiety. I have not come across anyone with panic disorder, OCD, or PTSD that has derived any benefit from it. So worth a shot if you have GAD, especially if you have a relative that responded, but there's no guarantee it will work. It is usually quick acting so you should know if it's effective within 2 weeks.

Quote
i took many SSRIs and i never can get through the side effects

The trick is to start on a very low dose and to ramp it up by the same small amount every 7-10 days (longer for Prozac) until you reach the target dose. Celexa (citalopram) and Lexapro (escitalopram) which both contain the same active drug are the SSRIs with the lowest drop out rate indicating most find their initial side-effects reasonably tolerable.

Ian



Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Blondie1984

  • Newbie
  • *
  • Posts: 39
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: buspar question
« Reply #2 on: September 04, 2014, 07:18:19 PM »
Anyone think this drug is ok when it comes to side effects?i took many SSRIs and i never can get through the side effects my cuz says this has mild side effects and it changed her life for the better.I think she said a week of feeling dizzy and strange then she said it helped a lot.

anyone take this med?How is it?

I was on Buspar years ago and didn't have any negative side effects. Within a couple of weeks I was feeling significantly less anxious. After a month of taking Buspar, I had an event occur that would've triggered an anxiety attack when not on medication and it was such a surreal feeling, being aware of NOT having an anxiety episode.

I have an appointment scheduled to meet with my doctor to be put back on Buspar, so I obviously recommend it.  :yes:
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
2953 Views
Last post September 15, 2008, 05:26:33 AM
by niteriders1
1 Replies
840 Views
Last post February 10, 2009, 08:07:22 PM
by mendeelen
10 Replies
1442 Views
Last post February 12, 2010, 01:29:02 PM
by WiSp
4 Replies
671 Views
Last post December 01, 2010, 09:38:23 AM
by mjd30
1 Replies
208 Views
Last post March 25, 2014, 12:10:31 AM
by insights